The "fundamental theorem" for the algebraic K-theory of spaces. I

Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2001)
Journal of Pure and Applied Algebra 160(1): 21-52.

Download
OA
Journal Article | Published | English
Author
; ; ; ;
Abstract
Let X H A(X) denote the algebraic K-theory of spaces functor. The main objective of this paper is to show that A(X x S-1) admits a functorial splitting. The splitting has four factors: a copy of A(X), a delooped copy of A(X) and two homeomorphic nil terms. One should view the decomposition as the algebraic K-theory of spaces version of the Bass-Heller-Swan theorem. In deducing this splitting, we introduce a new tool: a "non-linear" analogue of the projective line. (C) 2001 Elsevier Science B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B. The "fundamental theorem" for the algebraic K-theory of spaces. I. Journal of Pure and Applied Algebra. 2001;160(1):21-52.
Hüttemann, T., Klein, J. R., Vogell, W., Waldhausen, F., & Williams, B. (2001). The "fundamental theorem" for the algebraic K-theory of spaces. I. Journal of Pure and Applied Algebra, 160(1), 21-52.
Hüttemann, T., Klein, J. R., Vogell, W., Waldhausen, F., and Williams, B. (2001). The "fundamental theorem" for the algebraic K-theory of spaces. I. Journal of Pure and Applied Algebra 160, 21-52.
Hüttemann, T., et al., 2001. The "fundamental theorem" for the algebraic K-theory of spaces. I. Journal of Pure and Applied Algebra, 160(1), p 21-52.
T. Hüttemann, et al., “The "fundamental theorem" for the algebraic K-theory of spaces. I”, Journal of Pure and Applied Algebra, vol. 160, 2001, pp. 21-52.
Hüttemann, T., Klein, J.R., Vogell, W., Waldhausen, F., Williams, B.: The "fundamental theorem" for the algebraic K-theory of spaces. I. Journal of Pure and Applied Algebra. 160, 21-52 (2001).
Hüttemann, Thomas, Klein, John R., Vogell, Wolrad, Waldhausen, Friedhelm, and Williams, Bruce. “The "fundamental theorem" for the algebraic K-theory of spaces. I”. Journal of Pure and Applied Algebra 160.1 (2001): 21-52.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar